# SDR 9724101162

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162US
- Make and model: Doug DC-10-40
- Aircraft serial: 46771
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Seal
- Condition: Failed
- Location: Apu Compt
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

DURING APU START WHILE PARKED AT GATE, APU FIRE WARNING ANNUNCIATED.  APU FIRE BOTTLE WAS DISCHARGED.  MAINTENANCE INSPECTED APU AND FOUND NO EVIDENCE OF FIRE.  FIRE BOTTLE WAS REPLACED.  SURGE VALVE DUCT SEAL WAS FOUND RUPTURED AND WAS REPLACED.
